# SDR A6WA9900029

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SHROUD UPPER SKIN STIFFENER TO FALSE SPARE ANGLE BRACKET CRACKED BETWEEN RIBS 7 AND 8.  REPLACED BRACKET. ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
